Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Editttttttt & update. Elevated liver enzymes were from taking too much tylenol, everything is back to normal and I'm approved 100% for Accutane.

Just waiting for my slowass frigging doctor to enter my shit into the computer so I can go pick up my prescription.

Share this post


Link to post
Share on other sites

Your not the only unlucky one. I'm somewhat unlucky as you, but I have to admit you have it worse. I had some problems with my blood test and for that sake they had to prescribe me 40mg/day instead of 70 - 80 mg/day that I was suppose to get. It also means that I'm going to have to stay on Accutane for longer then 6 months and my recovery is not going to be as fast.

I hope things go well for you!

Share this post


Link to post
Share on other sites
Your not the only unlucky one. I'm somewhat unlucky as you, but I have to admit you have it worse. I had some problems with my blood test and for that sake they had to prescribe me 40mg/day instead of 70 - 80 mg/day that I was suppose to get. It also means that I'm going to have to stay on Accutane for longer then 6 months and my recovery is not going to be as fast.

I hope things go well for you!

Ah I'm really sorry to hear that. Is the 40mg still working for you? Maybe the longer course will help prevent a relapse.

The only thing I don't mind about this is if I do have to wait another month, that means I take Accutane up until Christmas & New Years which is what I wanted to be clear for and I'm guaranteed to still be clear if I'm taking it :X so..maybe this is a blessing in disguise.

Share this post


Link to post
Share on other sites
Your not the only unlucky one. I'm somewhat unlucky as you, but I have to admit you have it worse. I had some problems with my blood test and for that sake they had to prescribe me 40mg/day instead of 70 - 80 mg/day that I was suppose to get. It also means that I'm going to have to stay on Accutane for longer then 6 months and my recovery is not going to be as fast.

I hope things go well for you!

Ah I'm really sorry to hear that. Is the 40mg still working for you? Maybe the longer course will help prevent a relapse.

The only thing I don't mind about this is if I do have to wait another month, that means I take Accutane up until Christmas & New Years which is what I wanted to be clear for and I'm guaranteed to still be clear if I'm taking it :X so..maybe this is a blessing in disguise.

The 40mg seems to be working after 2 weeks of taking it now but my skin is not as dry as I would thought it would be as it still gets oily during the mid of the day but not as oily as it was before. My nose is dry and my glasses don't slip of as they used too, lol. My lips are very dry now, they weren't as dry as they used to be past few days. Overall my skin is slowly improving.

If your Derm can't prescribe Accutane ask if you can take at lower dosage and have them take blood tests frequently to make sure your liver is fucntioning well, etc. Thats what my Derm is doing. She said she will monitor me closer while I'm on Accutane. I never understood what the problem was with my test, so I don't know exactly why I didn't get prescribed a higer dosage even though she explained it to me.

I hope good luck.

Share this post


Link to post
Share on other sites

Thanks so much for your advice, I'll definitely ask if I can do that if my liver enzymes are still too high on Thursday. I really think it's just a fluke because she said for levels to be raised that high are really alarming and I should most likely have abdominal pain.

But I'm glad to hear your skin is improving! Be happy you still have some oils haha, being completely dry seems so uncomfortable.

Share this post


Link to post
Share on other sites

yah been there. Cept I was in to my second month and then my liver enzymes went off the chart. Seriously, like in the 30,000 range on one of them. You can look at my old posts and get the full story. But yah I was really working out hard at the time and after I quit lifting and was off tane for a few weeks we tried it again and it was all good. But yah I feel yah man, I wanted to fn shoot myself. Like the one thing that is gonna save u from your fucked up acne ruled life is this miracle drug and then for no reason your enzymes go crazy. I wasnt drinkin either. I bet u'll be ok dude. If this derm ends up not prescribing it to you again once ur levels go back to normal I'd find another one and give it a second try. Then if ur levels go up I'd say u and accutane might just not mix in which case u'll have to find another solution. Although accutane is obviously the easiest and very effective, there's ALWAYS another way to get results. That's what I told myself when I thought I was gonna have to stop and I still think it's true. Good luck

Share this post


Link to post
Share on other sites

Does anyone know how quickly your liver enzymes can go back down to normal? =/ I just got my bloodwork done again and I'm supposed to call my doctor at 3:00 to see if I can come in and get my prescription. I want to start Accutane so bad ;(

Share this post


Link to post
Share on other sites
Does anyone know how quickly your liver enzymes can go back down to normal? =/ I just got my bloodwork done again and I'm supposed to call my doctor at 3:00 to see if I can come in and get my prescription. I want to start Accutane so bad ;(

depends on how high they were. For me it took a couple weeks but mine were insane. For yours I would guess a week max. good luck.

Share this post


Link to post
Share on other sites

They were fine, my doctor approved me for Accutane 100%.

She said she was going to call my prescription in tonight, and enter my results into the computer..and hasn't. I'm so sick of going through trouble just to take this damn medicine.

Share this post


Link to post
Share on other sites
They were fine, my doctor approved me for Accutane 100%.

She said she was going to call my prescription in tonight, and enter my results into the computer..and hasn't. I'm so sick of going through trouble just to take this damn medicine.

All this trouble is just preparing you for Accutane, lol. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×